11 Oct 2011
Hello lisdelvalle. I did some reading up and found that you should be fine. Theres always caution, the lorazepam and incivek I found no concerns, I did find between that between zolpidem and incivek, that if this combination be used, it be only if necessary and for the short term.I'm not a doctor, so to feel completely at ease, either contact your doctor, or say pharmacist, they both will certainly beable to answer better your question, with thier knowledge.best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi all, I'm new to the forum and it seems helpful. Question maybe someone can answer (doctor away for long weekend): I'm on the ...
2 answers • 7 Sep 2011
I am getting started on incivek and I really need some support I am 60 years of age. Tried treatment before without incivek I hear this makes it ...
1 answer • 16 Feb 2012
I'm in treatment for hcv almost 3 months now & a few weeks ago rashes started slowly on my body & I will be off the incivek in two days. ...
6 answers • 12 Aug 2012
1 answer • 1 Apr 2013
Psych prescribed for sleep so I could quit Zolpidem. Also, only taken Trazadone 2 nights in a row now. Takes couple hours to help sleep and feel ...
2 answers • 18 Jun 2015